# SDR UIEA2018042500794

- Difficulty date: April 24, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 82,126 hours, 19,053 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Transmitter
- Part number: 41817054
- Part serial: AAW1100
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A LEAKING PRESSURE TRANSMITTER ON THE NR 2 ENGINE.   DEACTIVATED THE PRESSURE TRANSMITTER IAW AMM 73-33-01.   REMOVED AND REPLACED, AND REACTIVATED THE NR 2 ENGINE FUEL PUMP PRESSURE TRANSMITTER IAW AMM 73-33-01-402-033-H00. OPS & LEAK CHECKED GOOD.
